MAUDE Adverse Event Report: RESPIRONICS INC DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC DREAMSTATION; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX400H12C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a device's sound abatement foam.There was no report of patient harm or injury.Attempts to retrieve further information regarding the device have been unsuccessful.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation related to the device's sound abate foam.This action was reported to fda per 21 cf1 part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported an incorrect date in section b.4 as 8/26/2021.The correct date for section b.5 should be 8/27/2021.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
MDR Report Key12076849
Report Number2518422-2021-01873
Device Sequence Number4342087
Product Code BZD
UDI-Device Identifier00606959034501
UDI-Public00606959034501
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX400H12C
Device Catalogue NumberCAX400H12C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/16/2021
08/27/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/27/2021
08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1